# SDR P5CA9800747

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Damaged
- Location: Bs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL DAMAGE TO LOWER KEEL BEAM AREA AND LOWER WEB AT STA 1380 RT BODY WHEEL WELL.  REPAIRED DAMAGED SECTION BY CUTTING OUT DAMAGE AND FABRICATION FILLERS, DOUBLERS AND TRIPLERS AND REPLACING PER PAC MA NR 5310-24:10.
